# SDR QXEA2010120200835

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE - C2 CHECK - FORWARD BAGGAGE DOOR, FWD LIFT AND LATCH SHAFT BEARING HAS CORROSION BLEEDING.  REMOVED BEARING SUPPORT AND PRESSED OUT BEARING IAW SRM 51-40-15-02-01.  INSTALLED BEARING AND BEARING SUPPORT IAW SRM 51-40-15.
